# SDR 20010112SG033

- Difficulty date: October 31, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N25EC
- Make and model: Lear 25
- Aircraft serial: 25026
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 875135
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: AP
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RIGHT ENGINE FIRE LIGHT ILLUMINATED ON THE APPROACH TO FRG.  INSPECTED AND TROUBLESHOT.  FOUND FIRE LOOP ELEMENT ON THE RIGHT ENGINE CHAFING ON THE COWLING. REPLACED FIRE LOOP ASSEMBLY.  (M)
